Luperi Baglini Lorenzo

RICERCATORE A TEMPO DETERMINATO (Lettera B)
SSD
MAT/01 - LOGICA MATEMATICA
Settore concorsuale
01/A1 - LOGICA MATEMATICA E MATEMATICHE COMPLEMENTARI

Referenti e contatti

Sede di lavoro

Via Saldini, 50
20133 MILANO (MI)

Altri numeri di telefono
16173
E-mail di ateneo
Sito web

Didattica

Ricerca

Pubblicazioni
  • Nonstandard characterisations of tensor products and monads in the theory of ultrafilters / L. LUPERI BAGLINI. - In: MATHEMATICAL LOGIC QUARTERLY. - ISSN 1521-3870. - (2019 Oct 07). [Epub ahead of print]
  • The classical theory of calculus of variations for generalized functions / A. Lecke, L. Luperi Baglini, P. Giordano. - In: ADVANCES IN NONLINEAR ANALYSIS. - ISSN 2191-9496. - 8:1(2019), pp. 779-808.
  • Generalized solutions of variational problems and applications / V. Benci, L. Luperi Baglini, M. Squassina. - In: ADVANCES IN NONLINEAR ANALYSIS. - ISSN 2191-9496. - 9:1(2019), pp. 124-147.
  • Infinitesimal and infinite numbers as an approach to quantum mechanics / V. Benci, L.L. Baglini, K. Simonov. - In: QUANTUM. - ISSN 2521-327X. - 3(2019).
  • Ramsey properties of nonlinear Diophantine equations / M. Di Nasso, L. Luperi Baglini. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 324(2018), pp. 84-117.